# SDR SWAA2021120950127

- Difficulty date: December 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 65,893 hours, 38,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D PANEL HAS 9 FASTENER HOLES THAT ARE OVERSIZED / ELONGATED ; 193D PANEL HAS 9 FASTENER HOLES THAT ARE OVERSIZED ELONGATED / [01] EA 21-153-03624 DRAFTED AND ASSIGNED.; [02] REPAIRED 193D PANEL PER EA 21-153-03624.
